Really can't take no more

I went to A&E today due to bad pains in back & side , I am on 5mg of carbimazole all my blood tests came back normal although no thyroid specialist there ! My situation is app I'm discharged on thyroid register I'm in normal range next bloods sept ! I am seriously in pain with burning sensations & aches it's got to be the carbimazole I'm sat shaking here worried dont feel myself at all gel asleep but woke up suddenly , should I ring my endo & demand an app see if can cut down my dosage I'm so close to taking a diazepam at the mo , I hate taking tablets but in a bad way my little boy & partner are asleep I don't want to wake them just don't think I can go back to sleep any one else felt this way please what should I do I feel abondoned from my endo, Binkynoo is very sad at the mo big hugs.

11 Replies

oldestnewest
  • Binkynoo, I'm sorry you're feeling so poorly. Ring your endo or see your GP and ask whether you can be trialled on propylthiouracil (PTU) as you're convinced that Carbimazole is causing the burning sensation and pain. You could reduce your dose of Carbimazole in the meantime and see whether your symptoms improve.

  • Thankyou clutter so much :-)will do just having a warm milk, hope I can get some shut eye soon, whats sleep anymore :-) its funny i had about 2 weeks of good sleep in sll the time i was taking carbi so mad , are carbimazole & ptu the same thing in a way. I am also having horrendous stomach pain, I'm worried about the effect of Carbi on my delicate stomach , would you say best time to take Carbi in a full tummy ? & I know I haven't eaten as much has I normally do over last few days so need to do that any ideas on good foods too. I am also wondering I'm having the menstrual cycle from hell too ! So maybe a few things I need to check there. Need a hug , my poor mum spent most her eve in the phone with me cos I'm so upset with how I feel at the mo . I have an ECG tomo at my gp for a check up too. I wonder if it is slowing my metabolism. down good in a way don't have shakes but I now have everything & more I didn't bargain for :-(

  • ((( Binky ))), PTU is a different antithyroid drug that does the same as Carbimazole in regulating hyperthyroidism. People unable to tolerate Carb may feel better on PTU but long term use may cause some liver damage so Carb is usually tried first.

    It sounds like you may be going a bit hypo so ask your GP to do a thyroid test as you may need to reduce your Carb.

  • Hi clutter , hi everyone I'm sat in years did not sleep at all for some reason my body won't let me . But I also truly believe I have MS I have all the symptoms I need to fight my corner to get tests done ASAP help so broken, Im not sure if thyroid related or mrdication related something's triggered it . Should I see endo & see what he says about my medication. At the mo feel like gonna pass out. Binky noo

  • Oh that isn't good at all. Sending you a much needed hug right now.

    You need to ring the Endo's sec and explain how you are feeling. She should speak to Consultant and get back to you ASAP and advise medication change so you will feel better. I would also ring your surgery and either see a GP or speak to duty doctor there.

    You clearly need help and have to push to get the attention you need. Good luck now.

    Thyroid condition makes for a really roller coaster ride. We all have been through the bad days until medication is sorted but unfortunately this does take time. Keep focusing on better days and nights ahead and take action today to get your life back on track. xx

  • Antithyroid drugs can cause kidney problems. Ask your GP if your symptoms are suggestive of this, ask for an urgent appointment.

  • Can I ask what makes you feel you may have MS? What symptoms do you have?

  • Hi silver fairy, it's crazy I know but here goes , burning sensation hands & feet , legs. Tickly feeling in chest & side rib pain , im breathless this morn feel fainty Iv got an ECG scan today , just really scared gonna pass out all time & not sleeping at all if I go I must drop off knocked out for say half hour then suddenly wake back up , I finding it hard to swallow feel like dry to my stomach well as dry mouth , I'm on Carbi say in normal range spent 6 hours in A&E to be prodded look at me funny I told them I had blood counts done they just pulled them off & said you are absolutely fine well I don't feel fine that's the problem , also constipated bit going toilet frequently & muscle spasms . Binky noo shed any light on this.

  • Has any one bothered to check your Vit b 12,iron ,folate,ferritin,Vit d ? Speaking from 14 mths ill health I was taking thyroxine supposed to be hypo well with burning skin .tremors,headache,pins & needles in hands,sweating,headache,ringing in ears,heart flutters,High blood pressure nausea,bowel disorders,pain in arm,legs.memory loss.5kg wt loss.My thyroid levels were ok pharmacist said I'm thyroid toxic cease thyroxine.Bp decreased but nite episodes continued.6 months later diagnosed with Vit B 12 MTHFR 2 genetic mutations.Mind you I have had 2 brain & thyroid scans,kidney u/s battery of blood tests 15 drs later including 7 specialists.I am advising you to do your own research.google could it be B12.Average dr will not start supplements if in normal range which is wrong as nerve damage has already occurred if less than 450 .

  • hi I am taking 20mg of carb ..and have bad back pain and the same burning feeings in my back .. my doc does not think its connected but i do ..so i am researching all i can ready to see the endo on the 5th augs ..it has caused me to be house bound as the pain is alwys there ..I take co.codomol 30/500 and naproxen ..I really feel for you i no how horrible and scarey it is .

  • Hi everyone , well I went to gp about my burning feeling throughout body and hands and feet and especially what feels like a something in my tummy that burns I am still worried however I am very constipated and got some senokot yet to try but when

    reading it keeps coming up with vitamin deficiency B and peripheral disease vascular ! So you can imagine I'm very worried now ! Gp checked me over however felt ok got home and still felt burning sensations I hadn't took my Carbi for the day so started worrying about taking that , but really do need to eat better drink Moore water and get some vitamins my B12 is 444 I think is low really I think I could do better But got myself in a real state had to have mum come stay with me and I had to take a diazepam with my anxiety to relax , got so bad I don't want to take anything my body needs natural , maybe the diazepam hasn't helped had of one when needed it since May and only had burning sensations since then feel my nerves are worse , but again on carbimazole now 7months!! But most of you have mentioned burning tingly and it is a strong tablet and we need more nutrients then ever with this medication I truly believe it's a shame Endo don't say take this bit I would like you to support your system with this vitamin depending on what our needs are up each individual I can't go and pick up any vitamin complex surely I have to get one with no iodine in and something natural as possible so I'm thinking a vitamin b complex and a vitamin d,need more hugs Binkynoo I just can't wait til I can post a lovely post saying I'm

    Feeling wonderful top if the world will that be when I'm finally in remission! I really can't see why I can't go down to 1 every other day of 5mg Carbi ? my next bloods at endo are sept but I'm gonna get my go to do them monthu then I can see my how on feeling to results, :-(

You may also like...